Sur le premier instant de passage de l'intégrale du mouvement brownien
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 3, p. 385-405
@article{AIHPB_1991__27_3_385_0,
     author = {Lachal, Aim\'e},
     title = {Sur le premier instant de passage de l'int\'egrale du mouvement brownien},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {3},
     year = {1991},
     pages = {385-405},
     zbl = {0747.60075},
     mrnumber = {1131839},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1991__27_3_385_0}
}
Lachal, A. Sur le premier instant de passage de l'intégrale du mouvement brownien. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 3, pp. 385-405. http://www.numdam.org/item/AIHPB_1991__27_3_385_0/

[1] M. Abramowitz et I.A. Stegun, Handbook of Mathematical Functions with Formulas. Graphs, and Mathematical tables, Wiley, New York, 1972. | MR 757537 | Zbl 0543.33001

[2] Ph. Biane et M. Yor, Valeurs principales associées aux temps locaux browniens, Bull. Sc. Math., 2e série, t. 111, 1987, p. 23-101. | MR 886959 | Zbl 0619.60072

[3] K.L. Chung, Lectures from Markov Processes to Brownian Motion, Springer Verlag, Berlin, 1982. | MR 648601 | Zbl 0503.60073

[4] D.R. Cox et H.D. Miller, The theory of Stochastic Processes, Methuen, London, 1965. | MR 192521 | Zbl 0149.12902

[5] E.B. Dynkin, Markov Processes, vol. 2, Springer Verlag, Berlin, 1965.

[6] A. Erdelyi, Tables of Intergral Transforms, vol. 1 and 2, McGraw-Hill, New York, 1954. | Zbl 0055.36401

[7] A. Friedman, Stochastic Differential Equations and Applications, vol. 2, Academic Press, New York, 1976. | MR 494491 | Zbl 0323.60057

[8] J. Gani et D.R. Mcneil, Joint Distributions of Random Variables and their integrals for Certain Birth-Death and Diffusion Processes, Adv. Appl. Prob. vol. 3, 1971, p. 339-352. | MR 290474 | Zbl 0223.60020

[9] M. Goldman, On the First Passage of the Integrated Wiener Process, Ann. Math. Stat., vol. 42, 1971, p. 2150-2155. | MR 297017 | Zbl 0271.60049

[10] Ju P. Gor'Kov, A Formula for the Solution of a Certain Boundary Value Problem for the Stationary Equation of Brownian Motion, Soviet. Math. Dokl. vol. 16, 1975, p. 904-908. | MR 386033 | Zbl 0324.35013

[11] P. Groenenboom, Brownian Motion with a Parabolic Drift and Airy Functions, Prob. Theor. Rel. Fields, vol. 81, 1989, p. 79-109.

[12] M. Kac, On the Average of a Certain Wiener Functional and a Related Limit Theorem in Calculus of Probability, Trans. Am. Math. Sec., vol. 59, 1946, p. 401-414. | MR 16570 | Zbl 0063.03092

[13] M. Kac, On the Distributions of Certain Wiener Functional, Trans. Am. Math. Soc., vol. 65, 1949, p. 1-13. | MR 27960 | Zbl 0032.03501

[14] M. Kac, Probability Theory: its Role and its Impact, S.I.A.M. Rev., vol. 4, 1962, p. 1-11. | MR 151991

[15] M. Lefebvre, First Passage Densities of a Two-Dimensional Process, S.I.A.M. J. Appl. Math., vol. 49, 1989, p. 1514-1523. | MR 1015076 | Zbl 0681.60084

[16] M. Lefebvre et E. Leonard, On the First Hitting Place of the Integrated Wiener Process, Adv. Appl. Prob., vol. 21, 1989, p. 945-948. | MR 1039641 | Zbl 0691.60071

[17] P. Mcgill, Some Eigenvalue Identities for Brownian Motion, Math. Proc. Camb. Phil. Soc., vol. 105, 1989, p. 589-596. | MR 985695 | Zbl 0678.60067

[18] P. Mcgill, Wiener-Hopf Factorisation of Brownian Motion, Prob. Theor. Fields, vol. 83, 1989, p. 355-389. | MR 1017402 | Zbl 0661.60095

[19] H.P.Jr. Mckean, A Winding Problem for a Resonator Driven by a White Noise, J. Math. Kyoto Univ. vol. 2, 1963, p. 227-235. | MR 156389 | Zbl 0119.34701

[20] J. Potter, Somme Statistical Properties of the Motion of an Oscillator Driven by a White Noise, M.I. T. doctoral dissertation.

[21] P.S. Puri, On the Homogeneous Birth-and-Death Process and Its Integral, Biometrika, vol. 53, 1966, p. 61-71. | MR 198574 | Zbl 0141.15702

[22] P.S. Puri, A Class of Stochastic Models of Response to Injection of Virulent bacteria in the Absence of Defense Mechanism, Fifth Berk. Symp. Math. Stat. Prob., vol. IV, 1967, p. 511-535.

[23] S.O. Rice, Mathematical Analysis of Random Noise, Bell System Techn. J., vol. 23, 1944, p. 282-332; 24, 1945, p. 46-156. | MR 11918 | Zbl 0063.06485

[24] L.A. Shepp, On the Integral of the Absolute Value of the Pinned Wiener Process, Ann Prob., vol. 10, 1982, p. 234-239. | MR 637389 | Zbl 0479.60079